Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A completely mitotic nonrecursive r.e. degree

Author: Richard E. Ladner
Journal: Trans. Amer. Math. Soc. 184 (1973), 479-507
MSC: Primary 02F25
MathSciNet review: 0398805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonrecursive r.e. degree d is constructed that has the property that every r.e. set of degree d is mitotic. The degree d has several other interesting properties including the property that any two r.e. sets of degree d are weak truth table equivalent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02F25

Retrieve articles in all journals with MSC: 02F25

Additional Information

PII: S 0002-9947(1973)0398805-7
Keywords: Recursively enumerable, degree, mitotic, strongly mitotic, weak truth table reducibility
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia